Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Light brown discoloration on left ankle and calf area. Spiders veins are worse than usual. Reason?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5786 Questions
I have a light brown splochy discoloration on my left ankle and calf area. It is not "hot" but is warmer than my other leg. Spiders veins are also appearing much worse than usual. Above this area, I have had a single bulging veins for a couple of years. This is different. My friends saw it and were alarmed. I'm a 47 year old female. I also had a very large (13mm wide) kidney stone surgically removed in early August. Have made full recovery. I am somewhat active (teach Kindergarten, some hiking, etc..) but am about 40-50 lbs overweight.
Posted Thu, 14 Nov 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer:
photograph required

Detailed Answer:
Thanks for the query.
There are two possibilities for your condition.
1. Contacat dermatitis.
2. Thrombophlebitis, that is inflammation of veins.
It would be better if you can send a photograph of the lesion.
This will help me in giving a closer diagnosis and a better line of management.
Please upload a photograph.
Waiting for your response.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor